# SDR ASOA20160404032H

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 33,127 hours, 26,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE NR 4 AND 5 AISLE PATH LIGHTING STRIPS AND EXIT IDENTIFIERS ON THE LT AND  RT OVER WING EXIT SHROUDS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 5 EMERGENCY LIGHT DC/AC INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
